Asymptotic results for the sum of dependent non-identically distributed random variables

Détails

Ressource 1Télécharger: BIB_8F7F200325FF.P001.pdf (268.48 [Ko])
Etat: Serval
Version: de l'auteur
ID Serval
serval:BIB_8F7F200325FF
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Asymptotic results for the sum of dependent non-identically distributed random variables
Périodique
Methodology and Computing in Applied Probability
Auteur(s)
Kortschak D., Albrecher H.
ISSN
1387-5841
Statut éditorial
Publié
Date de publication
2009
Peer-reviewed
Oui
Volume
11
Numéro
3
Pages
279-306
Langue
anglais
Résumé
In this paper we extend some results about the probability that the sum of n dependent subexponential random variables exceeds a given threshold u. In particular, the case of non-identically distributed and not necessarily positive random variables is investigated. Furthermore we establish criteria how far the tail of the marginal distribution of an individual summand may deviate from the others so that it still influences the asymptotic behavior of the sum. Finally we explicitly construct a dependence structure for which, even for regularly varying marginal distributions, no asymptotic limit of the tail of the sum exists. Some explicit calculations for diagonal copulas and t-copulas are given.
Mots-clé
Subexponential tail, Dependence, Copula, Multivariate regular variation, Maximum domain of attraction
Web of science
Création de la notice
09/02/2009 19:59
Dernière modification de la notice
03/03/2018 19:22
Données d'usage